Bulletin of the American Mathematical Society

Review: K. Chandrasekharan, Introduction to analytic number theory, and K. Chandrasekharan, Arithmetic functions, and Harold Davenport, Multiplicative number theory, and H. Halberstam and K. F. Roth, Sequences

H. M. Stark

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 77, Number 6 (1971), 943-957.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183533164

Citation

Stark, H. M. Review: K. Chandrasekharan, Introduction to analytic number theory , and K. Chandrasekharan, Arithmetic functions , and Harold Davenport, Multiplicative number theory , and H. Halberstam and K. F. Roth, Sequences . Bulletin of the American Mathematical Society 77 (1971), no. 6, 943--957. http://projecteuclid.org/euclid.bams/1183533164.


Export citation

References

  • 1. E. Bombieri, Davenport memorial volume of Acta Arithmetica (to appear).
  • 2. E. Bombieri and H. Davenport, On the large sieve method, Number Theory and Analysis (Papers in Honor of Edmund Landau), Plenum Press, New York, 1969, pp. 9-22. MR 41 #5327.
  • 3. P. X. Gallagher, The large sieve, Mathematika 14 (1967), 14-20. MR 35 #5411.
  • 4. P. X. Gallagher, Bombieri's mean value theorem, Mathematika 15 (1968), 1-6. MR 38 #5724.
  • 5. Heini Halberstam, Wolfgang Jurkat and Hans-Egon Richert, Un nouveau résultat de la méthode du crible, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A920-A923.
  • 6. H. Halberstam and H.-E, Richert, Sieve methods, Markham, Chicago (to appear).
  • 7. M. N. Huxley, The large sieve inequality for algebraic number fields, Mathematika 15 (1968), 178-187. MR 38 #5737.
  • 8. H. L. Montgomery, Mean and large values of Dirichlet polynomials, Invent. Math. 8 (1969), 334- 345.
  • 9. H. L. Montgomery, Zeros of L-functions, Invent. Math. 8 (1969), 346-354. MR 40 #2620.
  • 10. H. L. Montgomery, Primes in arithmetic progressions, Michigan Math. J. 17 (1970), 33-39. MR 41 #1660.
  • 11. H.-E. Richert, Selberg's sieve with weights, Mathematika 16 (1969), 1-22. MR 40 #119.
  • 12. H.-E. Richert, Selberg's sieve with weights, Proc. Sympos. Pure Math., vol. 20, Amer. Math. Soc., Providence, R.I., 1971, pp. 287-310.
  • 13. Werner Schaal, On the large sieve method in algebraic number fields, J. Number Theory 2 (1970), 249-270.
  • 14. Atle Selberg, Sieve methods, Proc. Sympos. Pure Math., vol. 20, Amer. Math. Soc., Providence, R.I., 1971, pp. 311-351.
  • 15. R. J. Wilson, The large sieve in algebraic number fields, Mathematika 16 (1969), 189-204.